Non asymptotic sharp oracle inequalities for the improved model selection procedures for the adaptive nonparametric signal estimation problem

Evgeny Pchelintsev, Valeriy Pchelintsev, Serguei Pergamenshchikov

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we consider the robust adaptive non parametric estimation problem for the periodic function observed with the Levy noises in continuous time. An adaptive model selection procedure, based on the improved weighted least square estimates, is proposed. Sharp oracle inequalities for the robust risks have been obtained.

Original languageEnglish
Pages (from-to)73-77
Number of pages5
JournalCommunications - Scientific Letters of the University of Zilina
Volume20
Issue number1
Publication statusPublished - 1 Jan 2018

    Fingerprint

Keywords

  • Asymptotic efficiency
  • Improved non-asymptotic estimation
  • Levy process
  • Model selection
  • Non-parametric regression
  • Robust quadratic risk
  • Sharp oracle inequality
  • Weighted least squares estimates

ASJC Scopus subject areas

  • Automotive Engineering
  • Transportation
  • Economics and Econometrics
  • Computer Networks and Communications

Cite this